Hayes, Brian (2006) Unwed Numbers. American Scientist, 94 (1). 12pp. doi:10.1511/2006.57.3475
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Unwed Numbers | ||
Journal | American Scientist | ||
Authors | Hayes, Brian | Author | |
Year | 2006 | Volume | 94 |
Issue | 1 | ||
Publisher | Sigma Xi | ||
DOI | doi:10.1511/2006.57.3475Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 7362572 | Long-form Identifier | mindat:1:5:7362572:8 |
GUID | 0 | ||
Full Reference | Hayes, Brian (2006) Unwed Numbers. American Scientist, 94 (1). 12pp. doi:10.1511/2006.57.3475 | ||
Plain Text | Hayes, Brian (2006) Unwed Numbers. American Scientist, 94 (1). 12pp. doi:10.1511/2006.57.3475 | ||
In | (2006) American Scientist Vol. 94 (1) Sigma Xi |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |